# SDR ERAA097086

- Difficulty date: October 16, 2003
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 13,547 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Stuck
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G SWITCH WAS STUCK, NOW IS TOO SENSITIVE.  BATTERY EXPIRED ACTION TAKEN, REPLACED G SWITCH, REPLACED BATTERY PACK.  REPLACED G SWITCH.  REPLACED BATTERY PACK, TESTED ELT IAW ARTEX PROCEDURES.
